# SDR A6WA201543038

- Difficulty date: September 5, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 27,784 hours, 26,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5311137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 UPPER ANGLE IS CRACKED JUST ABOVE ANGLE CLIP ON THE OTBD SIDE OF RBL 9 IN CABIN.  REPAIRED ANGLE AT FS 280 BEAM IAW REO 601R-53-11-137 REV A.
